MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4140/tcp.n.2020.355

Медицинская библиотека · The Senior care pharmacist · 2020

Adverse Events in Older Adults Taking Fluoroquinolones.

Leipold Angelyn, Grupa Taylor, Swanoski Michael

СтатьяПеревод в очереди

Аннотация

The Food and Drug Administration issued several warnings recently regarding the use of fluoroquinolones because of a variety of serious toxicities. Risk for serious adverse reactions increases in older people because of the physiologic changes that come with aging, the increased likelihood of concurrent comorbidities, and the use of multiple medications. Because of these risk-enhancing factors, fluoroquinolone use, particularly in older people, should be scrutinized and used only when no other therapeutic alternatives exist. Pharmacists can have an impact on fluoroquinolone prescribing and use; therefore, they can optimize patient outcomes by reducing the potential for harm caused by fluoroquinolone use in older people.

Для цитирования: Leipold Angelyn, Grupa Taylor, Swanoski Michael. Adverse Events in Older Adults Taking Fluoroquinolones.. The Senior care pharmacist. 2020. DOI: 10.4140/tcp.n.2020.355.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.